Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well, like Retin A (apparently), does differin help red marks and some scars fade? And is it more effective after accutane?

Share this post


Link to post
Share on other sites

If Retin-A helps red marks fade away faster, then yes, I guess you could say Differin does so too.

They're both retinoids, so you're pretty much going to see the same effect (although some people respond better to one or the other). Also, the mechanisms that they work is slightly different (Differin is a synthetic retinoid), but the overall process is the same.

In the end, the red marks are going to fade away very slowly due to time. I wouldn't hope on Differin making those marks go away faster too much; I myself had been on retinoids for a few years before, and as much as I ended up nearing clear skin, the red marks were still a pain to deal with.

Share this post


Link to post
Share on other sites

^My derm told me the red marks could take as long as 2 years to fade, assuming you've completely cleared first. He told me you can get laser treatment for them if they really bothered you though.

Share this post


Link to post
Share on other sites
Well, like Retin A (apparently), does differin help red marks and some scars fade? And is it more effective after accutane?

Differin is much more effective after accutane, yes. I have been using it on my face ever since I got off accutane and it seems to be helping.

Share this post


Link to post
Share on other sites

Well, actually, my marks aren't red really, i have Asian skin so my marks are pretty much brown to darkish black marks... will it still work the same?

Share this post


Link to post
Share on other sites

^Haha same Guitar Man. I've just been calling them "red" because that's the standard naming people use for them.

I had a bunch of almost purplish dark brown marks in my cheeks from the retinoid and they seem to be fading with continued use of Tretinoin (4.5 months).

Share this post


Link to post
Share on other sites

uh, well im on my 3rd day and my small pimples have turned big, somewhat painful, but not really. Am I having the IB? is this normal espeically after i took accutane? I'm scared because i dont want o have to live with wat i was like before accutane...*sigh* lol

Share this post


Link to post
Share on other sites

I would change your mindset a bit more towards looking at things in the long run.

When you're starting on a retinoid, I know it's easy to want to see and feel effects due to it every day, but you're really not going to get "overnight" results; whether they be good or bad.

A lot of people think that they're getting an IB after a few days, but then by week 2 ~ 3, they get hit with a real IB. But it's not set it stone for everybody.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×